Some operator spaces having the property D_uw(1).


Mustafayev H.

Transactions of National Academy of Sciences of Azerbaijan. Series of Physical-Technical and Mathematical Sciences, vol.5, no.3, pp.15-21, 1984 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 3
  • Publication Date: 1984
  • Journal Name: Transactions of National Academy of Sciences of Azerbaijan. Series of Physical-Technical and Mathematical Sciences
  • Journal Indexes: MathSciNet
  • Page Numbers: pp.15-21